Vol. 4 No. 2 (2020): vol 4, Iss 2, 2020
Pythagorean fuzzy α - continuity
Published December 28, 2020
- Pythagorean fuzzy topology, continuous, Pythagorean fuzzy α closure, Pythagorean α continuous, Pythagorean α open, Pythagorean α closed.
How to Cite
J, J. C., & D, A. (2020). Pythagorean fuzzy α - continuity. Journal of Computational Mathematica, 4(2), 10 of 15. https://doi.org/10.26524/cm75
In this research article, we present the new concept of Pythagorean fuzzy α− continuous function between Pythagorean fuzzy topological spaces and establish their corresponding characterizations.
Download data is not yet available.